nike mercurial superfly Worries of heart rate And Hear

Worries of heart rate And Heart Failure

I should start by saying I am 22 years old I weight about 182lbs roughly and am about 1 cm shy of 6 feet tall, (I smoked off and on from nov 04 feb 06 when I quit and have not smoked since could that have caused any damage?) So I no longer smoke, I do not drink never have. And my life style is admittedly very sedentary.About a year ago I started experiencing elevated heart rates, though it is quite possible I had them before simply did not notice them at the time as from 2006 and on my main fear from my anxiety disorder was my heart, so when it happend I felt very hot suddenly shakey. and my heart rate shot up to 170 beats per minute and took roughly 2 hours for me to calm down and for my heart rate to once again drop below 100 bpm and go back to normal. I had several (3 4) more of these and I contacted my doctor Whom only 1 month prior had given my yearly phsyical which for the first time included an EKG as I asked for it due to my own fears. It came back with a BPM of 114 but with a NSR and everything looked fine.So when I went back in to see her she used a device to take my pulse and listened to my heart for several minutes and took my bp which was of course high (I am very nervous when I have tests done) and after all that she had a long talk with me and my father, she upped my xanax dosage which was before these events only 1/2 a mg a day to 2mg’s with a slow increase and allowed me an extra 1mg if needed for bad episodes and I brought up beta blockers and CHB’s to her, She sai nike mercurial superfly d beta blockers were something she was considering but did not wish to push on me , but she also thought them worth a shot as the one she prescribed she said (Toprol) Had the effect of reducing symptoms of the Fight or flight response (panic attacks) and it would keep my heart rate under control since that was a main worry of mine and still is. I was originally on 25 mg and that was reduced to breaking the pill in half. I had a follow up with her in Sept of 07 and things seemed ok then also pulse at the visit earlier that year was 103 pulse checked at this visit was 90 which during an anxiety episode is a good improvement at least to me I think. (since starting Toprol I have only had 3 time when my heart rate exceeded 140 and they never lasted more then 30 minutes that I can THINK of.)My questions are straight forward Does this drug put me at risk for heart failure? because lately I have been feeling like my heart is beating . Weaker? I used to always be easily aware of it and now that is quite hard to do.Do these episodes seem like anxiety or panic related or more related to something like SVT ? I also get these. heaving like feelings in the center of my chest sometimes And I was curious if these are indicative of anything heart related.Do you think another EKG is warranted and what would you say in your opinion is my over all cardiac risk for heart failure / disease / attack and can my medications lead to or cause it?I would ask my doctor these questions but as my insurance company and I are having some problems this is the only place I could think to turn to.My past history includes Diagnoses from 2001 present for GERD and Panic Diso nike mercurial superfly rder and Chronic Anxiety. More common of these are Anxiety, panic, fever, low HB, SVT, atrial fibrillation, Hyper Thyroidism, pregnancy, etc. The list goes on but these are the frequently encountered ones.Now, your EKG showing NSR means that Atrial fibrillation and SVT are automatically ruled out. I take it, you don’t have frequent fevers and your HB is normal. I am sure you can’t get pregnanat [lol !] hence we are left with thyroid and anxiety. I just feel anxiety is the root cause of your predicament.Toprol [metoprolol] is one of the treatment of heart failure and it cannot be the reason of it.I suggest you do a lot of aerobic exercises. This will condition your heart and increase the vagal tone which will reduce the heart rate. Vigorous exercises will also divert your mind to some purposeful activity and reduce the anxiety. I had another question I forgot to ask. is it possible for anxiety or panic to cause my heart to race for 2 4 hours at speeds of around 130 180. Because despite taking 12.5 mg of metoprolol. I was forced to take another 12.5. As my heart started racing and It took an hour after taking it as it slowly brought it back down to the 80’s. I did what I could to monitor the rate itself. It never seemed to beat unevenly. Just VERY fast. no skipped beats that I noticed.So is it possible anxiety and panic caused this?In SVT are the beats uneven?and are high heart rates like this lethal? or damaging?Thank you very muchHi Blackrain99 I’m following up on open questions in this topic and having read through the whole thread here I am pretty well convinced your symptoms are anxiety mediated. Although a rate of 170 is very unusual for sinus tachycardia, it can happen, especially in people who already have a lot of adrenaline loose in the bloodstream and a higher than normal resting rate. While there is a remote possibility that yo nike mercurial superfly ur rapid rate is due to a tacharrhythmia such as atrial flutter or juntional tachycardia (the former requires some attention but is not extremely serious and usually never goes much over 150; the latter is more annoying than anything else; both are pretty regular, whereas atrial fibrillation is extremely irregular), it seems, given all the facts you’ve provided, that it is unlikely anything but an extreme response to intense anxiety.Are you currentl nike mercurial superfly y taking Toprol on a routine basis? One of the things I’ve learned is that unless doctors specifically educate their patients about beta blockers, people tend to lapse into only taking them when they perceive a problem, then stop when it appears to be corrected. Stopping a beta blocker, or taking one only intermittently, can actually cause a rebound effect which will aggravate the very problem you are seeking to solve. Just a thought.The fact that your doctor was examining you during a rapid rate episode at last visit and didn’t feel it necessary to perform an EKG would suggest she feels there is nothing to be revealed that way, that the heart is essentially healthy, but just running at a rate that’s uncomfortably fast. This is where beta blocker therapy comes in handy, although you could of course be suffering from an overactive thyroid. Has this been checked?I noticed also, earlier on, that you asked about Toprol making the heartbeat “weaker.” In a sense, the answer is yes, but not in a bad way. What beta blockers like Toprol do is to block the body’s uptake of adrenaline, a stress hormone that can make the heart beat faster and harder. The drug is used for a lot of different heart related things, including blood pressure reduction. It accomplishes this by not only slowing the heart rate but also by reducing cardiac output in effect making the heart beat less vigorously than it would otherwise. This is a good thing as a rule, since the overall overactivity of the heart is far more noticeable to the patient, and usually makes one more anxious because of this awareness. So while it does decrease the force of the beat somewhat, it is bringing it more into line with what it should actually be, and that’s all to the good.If you take a beta blocker intermittently or stop it abruptly, this definitely can cause a very unpleasant response wherein the heart will start beating a good deal faster than before, and the force will also be noticeable. In addition, because of the uptake of adrenaline, one may also feel quite anxious when this happens.You’ve been on a very low dose of Toprol, but hopefully you are taking it as prescribed, which is every day, not just “as needed.”

Comments are closed.